# SDR GTIA2022092336674

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 58,173 hours, 26,710 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A JUMPSEAT FLASH LIGHT INOP. [SEAT R2] ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R AFT F/A JUMPSEAT FLASHLIGHT (R2) IAW CMM 25-60-02. OPS CHECK GOOD. THIS CLEARS DMI 2891694-1. PLACARD REMOVED. MOC NOTIFIED.
